# SDR DALA1052440909

- Difficulty date: October 10, 2010
- Submitted: December 23, 2010
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- Aircraft time: 61,464 hours, 48,063 cycles
- Engine: Pwa JT8D
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Sta 1201 L29l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP - SKIN HAS CORROSION UNDER LONGERON 29L AT STA 1201.  BEYOND LIMITS.  INSTALLED DOUBLER REPAIR IAW DWG SG09530001 AND SRM 51-30-2.
